# SDR QXEA2019042900194

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,749 hours, 19,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210109
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #5 FROM FSX-39.00-X102.50,Y-9.250 IS CORRODED. SEAT RAIL #5 FROM FSX-39.00-X102.50 Y-9.250 REPLACED WITH NEW IAW SRM 51-42-05-02-01, 51-42-45-02-01, 51-40-15-02-01, 51-41-05-00-01.
